# SDR 96FDEA01259

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69174065
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0340 (032) FRAME GUSSET IS CRACKED AT BS 825, LBL 67, WL 197.  CORRECTIVE ACTION:  REMOVED AND REPLACED GUSSET AT BS 25, LBL 67, WL 197.
